# SDR YENA2021011400058

- Difficulty date: January 10, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 69,623 hours, 24,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 855590
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,396 hours, 1,269 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1922, PBI-BOS.  FOUND EMERGENCY LIGHT BATTERY (LOCATION/FIN 12WL) FAILED DURING CAPACITY TEST, REF TASK CARD A320-33-51-00-710-003.  R & R EMERGENCY POWER SUPPLY UNIT, IAW AMM 33-51-38.  OPERATIONS CHECK GOOD.
